Symptoms of neuroleptic malignant syndrome in detail
Posted on Tuesday, April 29th, 2014 at 1:38 pm by Williams Hart
Neuroleptic malignant syndrome (NMS) occurs as an adverse reaction to antipsychotic or neuroleptic medications, including the schizophrenia and bipolar disorder drug Risperdal. Individuals with NMS are at high risk of serious, possibly fatal health complications such as heart failure, respiratory collapse, and renal disorders.
Several symptoms have been associated with NMS, including:
- Muscle rigidity and stiffness
- Autonomic (or involuntary) dysfunctions of the nervous system
- Excessive sweating
- Excessive secretion of saliva
- Mental disorientation (ex. paranoia)
More and more individuals adversely affected by Risperdal are now filing legal claims against the maker of the drug. If you have been one of the victims, a lawyer from Williams Hart might be able to help you pursue such action. Call us today at (713) 352-7071 to learn more about your situation.